MAUDE Adverse Event Report: Ambu A/S SPUR II Adult PLV Md FM Filter Mano PEEP Valve; Manual resuscitator

Ambu A/S SPUR II Adult PLV Md FM Filter Mano PEEP Valve; Manual resuscitator
Catalog Number 523611051
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As per customer: appliation: ventilating intubated patient.Emergency pressure release valve came out of housing, separating completely from bmv unit, unable to generate positive pressure to ventilate patient.Patient outcome unknown.
 
Additional Manufacturer Narrative
As there is no information on whether a back-up device was promptly acquired and if ventilation was immediate restored and the further patient outcome, this complaint is reported as a serious injury because we are in doubt.The actual sample, pictures or lot number has not yet been provided.Several follow-ups have been done the customer without any feedback yet.The investigation is still on-going.A follow-up mdr will be submitted when investigation of the incident has been concluded.

Brand Name
SPUR II Adult PLV Md FM Filter Mano PEEP Valve
Common Device Name
Manual resuscitator
Manufacturer (Section D)
Ambu A/S
baltoprbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
Ambu Limited
no. c, warehouse & process
complex building xiang yu ft.z
xiamen, fujian province 36100 6
CH   361006
Manufacturer Contact
bolette walldorf
baltropbakken 13
ballerup, 2750
DA   2750
MDR Report Key50096870
Report Number9610691-2026-00025
Device Sequence Number18733950
Product Code OEV
UDI-Device Identifier05707480149513
UDI-Public05707480149513
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number523611051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown